Alert archive / Mississippi / River Flood Warnings in 2020
River Flood Warning 101, NWS Jackson, MS
NWS Jackson, MS issued this river flood warning at Feb 20, 2020, 9:21 AM CST for Lowndes County, Mississippi. It took effect at Feb 20, 2020, 7:26 PM CST. It was in force for 26 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 20, 2020, 9:21 AM CST (15:21 UTC)
- In effect from
- Feb 20, 2020, 7:26 PM CST
- Expired
- Feb 21, 2020, 9:13 PM CST
- In force
- 26 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- Minor
County Lowndes County, MS
The radar
The Columbus AFB radar (KGWX), 42 km from the middle of the area, began a volume at 15:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Luxapallila Creek near Columbus (CLUM6). The gauge peaked at 16.30 ft at Feb 21, 2020, 4:00 AM CST.
- Action stage
- 14 ft
- Minor stage
- 15 ft
- Moderate stage
- 23 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02443500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
495
WGUS44 KJAN 201521
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
921 AM CST Thu Feb 20 2020
...The National Weather Service in Jackson has issued a Flood Warning
for the following rivers in Mississippi...
Luxapallila Creek Near Columbus affecting Lowndes County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Please note that forecast crests are based upon rainfall that has
occurred along with forecast rainfall for the next 48 hours. Rainfall
amounts greater than forecast may take the rivers higher.
Additional information is available at:
https://water.weather.gov/ahps2/index.php?wfo=JAN
The next regularly scheduled update is expected tonight between 8 and
10 PM.
&&
MSC087-212120-
/O.NEW.KJAN.FL.W.0101.200221T1500Z-200223T0000Z/
/CLUM6.1.ER.200221T1500Z.200222T0000Z.200222T1200Z.NO/
921 AM CST Thu Feb 20 2020
The National Weather Service in Jackson has issued a
* Flood Warning for
The Luxapallila Creek Near Columbus
* from Friday morning to Saturday evening.
* At 9:00 AM Thursday the stage was 12.8 feet.
* Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river will rise above flood stage late tomorrow
morning and will continue to rise to near 15.4 feet tomorrow
evening.
* Impact...At 15.0 feet...Overbank flooding is occurring in the Steens
area.
* Impact...At 14.0 feet...Overbank flooding begins in low lying areas
north of Columbus.
&&
Flood Observed Forecast 6 AM Crest
Location Stg Stg Day Time Fri Sat Sun Crest Time Date
Luxapallila Creek
Columbus 15 12.8 Thu 09 AM 14.8 15.0 13.1 15.4 06 PM 02/21
&&
LAT...LON 3349 8843 3356 8840 3364 8826 3350 8828
3350 8836 3345 8842
$$3 follow-up statements
546
WGUS84 KJAN 210127
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
727 PM CST Thu Feb 20 2020
...The Flood Warning continues for the following rivers in
Mississippi...
Luxapallila Creek Near Columbus affecting Lowndes County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Please note that forecast crests are based upon rainfall that has
occurred along with forecast rainfall for the next 48 hours.
Additional information is available at:
https://water.weather.gov/ahps2/index.php?wfo=JAN
The next regularly scheduled update is expected between 8 and 10 AM.
&&
MSC087-220726-
/O.EXT.KJAN.FL.W.0101.200221T0126Z-200223T0200Z/
/CLUM6.1.ER.200221T0005Z.200221T1200Z.200222T1400Z.NO/
727 PM CST Thu Feb 20 2020
...Flood Warning extended until Saturday evening...
The Flood Warning continues for
The Luxapallila Creek Near Columbus
* from this evening to Saturday evening.
* At 7:00 PM Thursday the stage was 15.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river will continue rising to near 15.8 feet early
tomorrow afternoon.
* Impact...At 15.0 feet...Overbank flooding is occurring in the steens
area.
&&
Flood Observed Forecast 6 AM Crest
Location Stg Stg Day Time Fri Sat Sun Crest Time Date
Luxapallila Creek
Columbus 15 15.2 Thu 07 PM 15.8 15.2 12.8 15.8 12 PM 02/21
&&
LAT...LON 3349 8843 3356 8840 3364 8826 3350 8828
3350 8836 3345 8842
$$925
WGUS84 KJAN 211550
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
950 AM CST Fri Feb 21 2020
...The Flood Warning continues for the following rivers in
Mississippi...
Tibbee Creek Near Tibbee affecting Clay County
Noxubee River At Macon affecting Noxubee County
Luxapallila Creek Near Columbus affecting Lowndes County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Please note that forecast crests are based upon rainfall that has
occurred along with forecast rainfall for the next 48 hours.
Additional information is available at:
https://water.weather.gov/ahps2/index.php?wfo=JAN
The next regularly scheduled update is expected tonight between 8 and
10 PM.
&&
MSC025-222150-
/O.CON.KJAN.FL.W.0089.000000T0000Z-200224T0651Z/
/TBBM6.1.ER.200220T0415Z.200220T2345Z.200223T1851Z.NO/
950 AM CST Fri Feb 21 2020
The Flood Warning continues for
The Tibbee Creek Near Tibbee
* until late Sunday night.
* At 9:30 AM Friday the stage was 24.9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 23.0 feet.
* Forecast...The river has crested and will remain steady forecast
the next 24 hours before beginning to fall.
&&
Flood Observed Forecast 6 AM Crest
Location Stg Stg Day Time Sat Sun Mon Crest Time Date
Tibbee Creek
Tibbee 23 24.9 Fri 09 AM 25.0 23.6 19.6 25.1 12 AM 02/22
&&
LAT...LON 3352 8851 3352 8863 3356 8880 3365 8871
3359 8861 3357 8853
$$
MSC103-222150-
/O.EXT.KJAN.FL.W.0077.000000T0000Z-200226T0200Z/
/MCNM6.2.ER.200210T2045Z.200212T0845Z.200225T1400Z.NO/
950 AM CST Fri Feb 21 2020
The Flood Warning continues for
The Noxubee River At Macon
* until Tuesday evening.
* At 9:00 AM Friday the stage was 29.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 26.0 feet.
* Forecast...The river will continue rising to near 30.5 feet by Sunday
morning.
&&
Flood Observed Forecast 6 AM Crest
Location Stg Stg Day Time Sat Sun Mon Crest Time Date
Noxubee River
Macon 26 29.0 Fri 09 AM 30.2 30.5 29.2 30.5 06 AM 02/23
&&
LAT...LON 3300 8852 3307 8862 3314 8875 3320 8867
3313 8855 3304 8845
$$
MSC087-222150-
/O.EXT.KJAN.FL.W.0101.000000T0000Z-200223T1200Z/
/CLUM6.1.ER.200221T0005Z.200221T1000Z.200223T0000Z.NO/
950 AM CST Fri Feb 21 2020
...Flood Warning extended until Sunday morning...
The Flood Warning continues for
The Luxapallila Creek Near Columbus
* until Sunday morning.
* At 9:00 AM Friday the stage was 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river has crested and will begin falling.
&&
Flood Observed Forecast 6 AM Crest
Location Stg Stg Day Time Sat Sun Mon Crest Time Date
Luxapallila Creek
Columbus 15 16.0 Fri 09 AM 15.8 13.6 10.9
&&
LAT...LON 3349 8843 3356 8840 3364 8826 3350 8828
3350 8836 3345 8842
$$846
WGUS84 KJAN 220313
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
913 PM CST Fri Feb 21 2020
...The Flood Warning is cancelled for the following rivers in
Mississippi...
Luxapallila Creek Near Columbus affecting Lowndes County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Please note that forecast crests are based upon rainfall that has
occurred along with forecast rainfall for the next 48 hours.
Additional information is available at:
https://water.weather.gov/ahps2/index.php?wfo=JAN
The next regularly scheduled update is expected between 8 and 10 AM.
&&
MSC087-220343-
/O.CAN.KJAN.FL.W.0101.000000T0000Z-200223T1200Z/
/CLUM6.1.ER.200221T0005Z.200221T1000Z.200221T2237Z.NO/
913 PM CST Fri Feb 21 2020
The Flood Warning is cancelled for
The Luxapallila Creek Near Columbus.
* At 8:00 PM Friday the stage was 14.6 feet.
* The river fell below flood stage at 4:37 PM Friday.
* Flood stage is 15.0 feet.
* Forecast...The river will continue to fall to 9.6 feet by Tuesday
morning.
&&
Flood Observed Forecast 6 AM Crest
Location Stg Stg Day Time Sat Sun Mon Crest Time Date
Luxapallila Creek
Columbus 15 14.6 Fri 08 PM 13.7 12.0 10.6 Falling
&&
LAT...LON 3349 8843 3356 8840 3364 8826 3350 8828
3350 8836 3345 8842
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Feb 20, 5:25 AM CST, 3 hours 56 minutes earlier.
Area forecast discussion, Feb 20, 5:25 AM CST, 3 hours 56 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
525 AM CST Thu Feb 20 2020
.UPDATE...
Updated for 12Z aviation discussion
&&
.AVIATION...
12Z TAF discussion:
MVFR/IFR flight categories will persist through the morning and
afternoon hours as a disturbance pushes through the region,
resulting in widespread rain and low clouds across the region. Late
this afternoon and overnight, both clouds and rain will shift out of
the region, resulting in a return to VFR flight categories areawide
by day break Friday. Winds today, and continuing through this
evening, will become gusty from the north. Sustained north winds
will be between 13-17 knots, gusting between 21-26 knots, today. In
the Delta, sustained winds will be higher and sustained between 17-
21 knots, gusting between 26-30 knots. Winds will begin to subside a
bit later this evening, but will remain breezy overnight and into
early Friday morning. /19/
&&
.DISCUSSION...
Today and Tonight: With a front south of the forecast area, a
disturbance aloft traversing the region will continue to result in
rain falling across much of the CWA through the morning and a
good bit of the afternoon. Increased moisture ascent from the
southwest over the front, is resulting in a more moderate to heavy
band of rain propagating east generally along the Interstate 20
corridor, where a Flash Flood Watch remains in effect until 9 AM
today. In the watch area, 1-3 inches of rainfall in a short amount
of time will be likely. Given the extremely saturated soil
conditions across the area, this could result in some localized
flash flooding. However and more importantly, it could worsen
ongoing river flooding.
As the morning progress, this ascent will weaken and slide
further east of the region, with rainfall becoming more light to
occasionally moderate in nature during the late morning and
afternoon. Meanwhile, surface and low level winds will become
increasing northerly as strong high pressure begins rapidly building
into the region from the northwest. Rain will also steadily end from
northwest to southeast late this afternoon into early this evening
as the surface high builds in from the northwest.
The resulting tight pressure gradient over the forecast area will
cause gusty northerly winds across much of the CWA by late morning,
and continuing into early this evening. Sustained winds will
generally be between 15-20 mph, gusting between 25-30 at times.
However, in the Delta, winds are expected to be sustained between 20-
25 mph, with gusts between 30-35 mph possible. As a result, I've
highlighted much of the western portion of the CWA with a "Limited
Threat" for strong winds through this afternoon.
Cold advection will be ongoing this evening and overnight, as a
strong trough drops east southeast into the Southeast United States
early Friday morning. This will result in a noticeably colder drier
airmass over the region as day breaks on Friday. As skies clear
through the overnight hours, lows early Friday morning will range
from the middle 20s to lower 30s. /19/
Friday through Thursday: The period will start out colder than
normal and dry as northwest flow aloft continues Friday and a 1040mb
high drops over our region. Despite near full insolation Friday CAA
will hold temperatures in the 40s at most locations but our
southeast most zones will see lower 50s. Northwest flow aloft will
continue Friday night as the surface high becomes centered over our
CWA. This will lead to prime radiational cooling of our cold dry
airmass and result in the coldest morning of the forecast period
Saturday. Guidance has trended colder and morning lows look to be in
the mid to upper 20s areawide. Shortwave ridging aloft will move
over our region Saturday while the surface high shifts east of
Mississippi. A light return flow will result by afternoon helping
temperatures climb in the 50s as a gradual warming trend starts
Saturday. Afternoon highs will still be cooler than normal Saturday.
Dry weather will continue Saturday night into Sunday morning
although clouds will begin to increase ahead of the next approaching
low pressure system. Models are in decent agreement initially that a
closed low over the Four Corners region Sunday morning will track
east through the day but differ on how fast the low opens up over
the Central Plains Sunday night into Monday. Moisture will increase
over our CWA Sunday ahead of the this system and consensus suggests
rain chances will return to our western zones Sunday afternoon. Rain
chances will increase through Monday including a few storms during
the day. The associated cold front is expected to move across our
CWA Monday night. The cold front is expected to clear our CWA by
Tuesday morning but our winds aloft will quickly become
southwesterly again Tuesday ahead of a shortwave trough dropping
over the central CONUS. Models differ significantly with deepness
and evolution of the trough but cooler than normal temperatures with
low chances of light rain are expected Tuesday night through
Wednesday. Cooler than normal temperatures and dry weather is
expected Wednesday night through Thursday. /22/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 49 30 48 28 / 100 8 0 0
Meridian 49 29 49 25 / 100 13 0 0
Vicksburg 48 30 46 27 / 100 4 0 0
Hattiesburg 55 33 51 28 / 100 22 0 0
Natchez 49 30 47 28 / 100 10 0 0
Greenville 46 28 43 27 / 100 3 0 0
Greenwood 47 27 45 25 / 100 4 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch until 9 AM CST this morning for MSZ035>059-
062>066.
LA...Flash Flood Watch until 9 AM CST this morning for LAZ008-009-015-
016-023-025.
AR...None.
&&
19Hazardous weather outlook, Feb 20, 4:26 AM CST, 4 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 426 AM CST Thu Feb 20 2020 ARZ074-MSZ018-019-025-202100- Ashley-Bolivar-Sunflower-Leflore- 426 AM CST Thu Feb 20 2020 This hazardous weather outlook is for portions of southeast Arkansas, north central Mississippi, and northwest Mississippi. .DAY ONE...Today and Tonight... NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Today Sustained north winds between 20 and 25 mph, gusting to between 30 and 35 mph, will be possible today. This could result in weak trees and limbs breaking and falling. High profile vehicles could also be affected. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday... The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Wednesday. ARZ075-LAZ007-024-026-MSZ034-060-202100- Chicot-Morehouse-Catahoula-Concordia-Washington-Adams- 426 AM CST Thu Feb 20 2020 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, northwest Mississippi, and southwest Mississippi. .DAY ONE...Today and Tonight... FLOODING THREAT...Limited TIMING...Early this morning through this afternoon NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Today Rainfall totals of one to two inches in a short amount of time, will be possible through mid morning. This may lead to localized flash flooding, along with causing, or worsening, ongoing river flooding. (https://www.weather.gov/images/jan/graphicast/1.png) Sustained north winds between 20 and 25 mph, gusting to between 30 and 35 mph, will be possible today. This could result in weak trees and limbs breaking and falling. High profile vehicles could also be affected. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday... The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Wednesday. MSZ027-028-031>033-061>063-074-202100- Carroll-Montgomery-Lowndes-Choctaw-Oktibbeha-Franklin MS-Lincoln- Lawrence-Forrest- 426 AM CST Thu Feb 20 2020 This hazardous weather outlook is for portions of central Mississippi, north central Mississippi, northeast Mississippi, and south central Mississippi. .DAY ONE...Today and Tonight... FLOODING THREAT...Limited TIMING...Early this morning through this afternoon Rainfall totals of one to two inches in a short amount of time, will be possible through mid morning. This may lead to localized flash flooding, along with causing, or worsening, ongoing river flooding. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday... The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Wednesday. MSZ026-029-030-072-073-202100- Grenada-Webster-Clay-Marion-Lamar- 426 AM CST Thu Feb 20 2020 This hazardous weather outlook is for portions of north central Mississippi, northeast Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Today and Tonight... The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Wednesday. LAZ008-009-015-016-023-025-MSZ035-040-041-047-202100- West Carroll-East Carroll-Richland-Madison LA-Franklin LA-Tensas- Humphreys-Issaquena-Sharkey-Warren- 426 AM CST Thu Feb 20 2020 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, and west central Mississippi. .DAY ONE...Today and Tonight... FLOODING THREAT...Elevated TIMING...Early this morning through this afternoon NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Today Rainfall amounts of two to three inches in a short amount of time, with locally higher amounts possible, will be possible through mid morning. This will likely lead to areas of flash flooding, along with worsening ongoing river flooding. (https://www.weather.gov/images/jan/graphicast/1.png) Sustained north winds between 20 and 25 mph, gusting to between 30 and 35 mph, will be possible today. This could result in weak trees and limbs breaking and falling. High profile vehicles could also be affected. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday... The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Wednesday. MSZ036>039-042>046-048>059-064>066-202100- Holmes-Attala-Winston-Noxubee-Yazoo-Madison MS-Leake-Neshoba- Kemper-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah- Simpson-Smith-Jasper-Clarke-Jefferson-Jefferson Davis-Covington- Jones- 426 AM CST Thu Feb 20 2020 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, and south central Mississippi. .DAY ONE...Today and Tonight... FLOODING THREAT...Elevated TIMING...Early this morning through this afternoon Rainfall amounts of two to three inches in a short amount of time, with locally higher amounts possible, will be possible through mid morning. This will likely lead to areas of flash flooding, along with worsening ongoing river flooding. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday... The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Wednesday. 19 && ...HAZARD LEGEND... *NON-THUNDERSTORM WINDS* Significant...Scattered downed trees and power lines are likely due to sustained winds over 35 mph and potential wind gusts greater than 50 mph. Elevated...A few downed trees and power lines are possible due to sustained winds ranging from 25 to 35 mph and potential for wind gusts over 40 mph. Travel will also be difficult for those in high profile vehicles. Limited...Weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph. High profile vehicles could also be affected. *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 20, 8:29 AM CST | River Flood Warning | JAN | Jones | 4 days |
| Feb 20, 8:29 AM CST | River Flood Warning | JAN | Clarke | 3 days |
| Feb 20, 8:31 AM CST | River Flood Warning | JAN | Attala | 36 hr |
| Feb 20, 8:33 AM CST | River Flood Warning | JAN | Simpson | 48 hr |
| Feb 20, 9:06 AM CST | River Flood Warning | JAN | Leflore | 25 hr |
Nearby
River Flood Warnings in Mississippi, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.